Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 18.

Book, conference item or legal commentary

Drewitz, Alexander, Ráth, Balázs and Sapozhnikov, Artëm (2014). An Introduction to Random Interlacements. Springer. ISBN 978-3-319-05852-8

Journal Article

Athreya, Siva, Drewitz, Alexander and Sun, Rongfeng (2019). Random Walk Among Mobile/Immobile Traps: A Short Review. Springer Proceedings in Mathematics & Statistics, 300. pp. 1-22. Springer. ISSN 2194-1009

Athreya, Siva, Drewitz, Alexander and Sun, Rongfeng (2017). Subdiffusivity of a Random Walk Among a Poisson System of Moving Traps on ℤ. Mathematical Physics, Analysis and Geometry, 20 (1). Springer. ISSN 1385-0172

Berger, Noam, Drewitz, Alexander and Ramírez, Alejandro F. (2013). Effective Polynomial Ballisticity Conditions for Random Walk in Random Environment. Communications on Pure and Applied Mathematics, 67 (12). pp. 1947-1973. Wiley. ISSN 00103640

Drewitz, Alexander (2008). Lyapunov exponents for the one-dimensional parabolic Anderson model with drift. Electronic Journal of Probability, 13. pp. 2283-2336. Duke University Press. ISSN 1083-6489

Drewitz, Alexander and Erhard, Dirk (2016). Transience of the vacant set for near-critical random interlacements in high dimensions. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 52 (1). pp. 84-101. Duke University Press. ISSN 0246-0203

Drewitz, Alexander, Gärtner, Jürgen, Ramírez, Alejandro F. and Sun, Rongfeng (2011). Survival Probability of a Random Walk Among a Poisson System of Moving Traps. Springer Proceedings in Mathematics, 11. pp. 119-158. Springer. ISSN 2190-5614

Drewitz, Alexander, Prevost, Alexis and Rodriguez, Pierre-Francois . Cluster capacity functionals and isomorphism theorems for Gaussian free fields. Probab. Theory Relat. Field. HEIDELBERG: SPRINGER HEIDELBERG. ISSN 1432-2064

Drewitz, Alexander, Prévost, Alexis ORCID: 0000-0001-7273-0481 and Rodriguez, Pierre-Françcois (2018). The Sign Clusters of the Massless Gaussian Free Field Percolate on Zd, d ⩾ 3 (and more). Communications in Mathematical Physics, 362 (2). pp. 513-546. Springer. ISSN 0010-3616

Drewitz, Alexander and Ramírez, Alejandro F. (2010). Asymptotic direction in random walks in random environment revisited. Brazilian Journal of Probability and Statistics, 24 (2). pp. 212-225. Duke University Press. ISSN 0103-0752

Drewitz, Alexander and Ramírez, Alejandro F. (2012). Quenched exit estimates and ballisticity conditions for higher-dimensional random walk in random environment. The Annals of Probability, 40 (2). pp. 459-534. Duke University Press. ISSN 0091-1798

Drewitz, Alexander and Ramírez, Alejandro F. (2014). Selected Topics in Random Walks in Random Environment. Springer Proceedings in Mathematics & Statistics, 69. pp. 23-83. Springer. ISSN 2194-1009

Drewitz, Alexander and Rodriguez, Pierre-Francois (2015). High-dimensional asymptotics for percolation of Gaussian free field level sets. Electronic Journal of Probability, 20. pp. 1-39. Duke University Press. ISSN 1083-6489

Drewitz, Alexander, Ráth, Balázs and Sapozhnikov, Artëm (2014). Local percolative properties of the vacant set of random interlacements with small intensity. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 50 (4). pp. 1165-1197. Duke University Press. ISSN 0246-0203

Drewitz, Alexander, Ráth, Balázs and Sapozhnikov, Artëm (2014). On chemical distances and shape theorems in percolation models with long-range correlations. Journal of Mathematical Physics, 55 (8). 083307. AIP Publishing. ISSN 0022-2488

Drewitz, Alexander, Scheutzow, Michael and Wilke-Berenguer, Maite (2015). Asymptotics for Lipschitz percolation above tilted planes. Electronic Journal of Probability, 20. pp. 1-23. Duke University Press. ISSN 1083-6489

Drewitz, Alexander, Sousi, Perla and Sun, Rongfeng (2014). Symmetric rearrangements around infinity with applications to Lévy processes. Probability Theory and Related Fields, 158 (3-4). pp. 637-664. Springer. ISSN 0178-8051

Černý, Jiří and Drewitz, Alexander (2020). Quenched invariance principles for the maximal particle in branching random walk in random environment and the parabolic Anderson model. The Annals of Probability, 48 (1). pp. 94-146. Duke University Press. ISSN 0091-1798

This list was generated on Sat May 21 05:46:17 2022 CEST.